I happened to see your question here as well as on our sexual health site. I do agree with Judy and Donna...this seems a matter to discuss with your gynecologist. I know that some medications can produce this effect...are you taking any other type of medication?
And do you feel that this is a physical problem or a psychological one?
Are you in a relationship where you have explored this? Sometimes relationship problems can exacerbate sexual issues. Is this also a problem if you were to use a vibrator? Some women feel it is easier to achieve orgasm this way.
Are you having any other feelings of numbness anywhere else? I am wondering if a neurological problem could explain what you are experiencing.
My best suggestion is to start with your gynecologist and rule out any physical reason for what you are experiencing. If it is not physical in nature you may wish to speak to a therapist or a sex therapist to root out the cause.
Hope this helps some and thank you for your question.
Hi, there. I'm wondering if you're still depressed - it sounds like you're not quite out of it - and I do think that it can affect your libido. Have you gone through any treatment at all for your depression? How did you get through a horrible case of it without medication of any kind? There are medications, by the way, that don't wreck your libido, which you could talk to your doctor about.
I do believe you can get your sex drive back, but it might be a good idea to talk with a therapist anyway. I wish you the best.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.